# SDR CA000724002

- Difficulty date: July 16, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) LOST OF HYDRAULIC PRESSURE SYSTEM NR 1 AND QUANTITY IN CRUISE AT FLIGHT LEVEL 310. NO QUANTITY OR PRESSURE FOR 36 MINUTES BEFORE ENGINE SHUTDOWN AFTER LANDING. THE EDP AND THE LEAKING HYDRAULIC PRESSURE LINE REPLACED.
